# SDR REXA200900125

- Difficulty date: November 17, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 12,059 hours, 9,850 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR GEAR DISAGREE ON TAKEOFF.  MTX ADJUSTED NOSE GEAR CENTERING PROX SENSOR SWITCH IAW AMM 32-60-05, OK FOR SERVICE.  PERFORMED GEAR SWINGS WITH NO DEFECTS NOTED.
